|Treatment Side Affects
Mar 15, 2012
Since I started treatment I and unable to eat, or cook, like I use to love to do and I'm always dispressed. How do I get over these symthoms or do they not go away?
Response from Dr. Henry
Many side effects of HIV medications lessen with time. Cannot be very specific unless details about HIV status, medications, other health conditions are provided. KH
Please interpret the reports
MAC diagnosis but nothing found in culture
- Peripheral Neuropathy And Candidiasis
- If You Catch Hiv In Its Early Stages Can It Be Cured?
- I Am Hiv Positive And My Boyfriend Is Not How Can I Tell Him
- Will Herpes Ever Go Away?
- Why Do I Keep Having Outbreaks Of Shingles?
- What Would Happen If You Had Sex With Someone That Had Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.